| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Reportedly, the electrode lead extruded through the eac.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.According to the information received from the field the device was explanted due to an extrusion of the electrode lead into the external ear canal.This is a final report.
Event or Problem Description